# SDR AALA201703299001

- Difficulty date: March 7, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757011000000
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT WING INBOARD FLAP TRACK #2 LEVER ARM TO LINK ARM BRACKET ASSEMBLY-ECCENTRIC. REPLACED BRACKET ASSEMBLY PER CMM 57-52-21.
